# SDR DHL2005746503

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING AT STA 1213 BETWEEN STR 28L AND 29L LT SIDE FUSELAGE SKIN (MARKED).  REMOVED FASTENERS AT STA 1213 STR 28L TO 29L IAW B727 SRM 51-30-2.  EVALUATED AREA SKIN DAMAGED (CREASES) AND DENTS OUT LIMITS IAW B727 SRM 53-30-1 FIG 1.  REMOVED LOWER SKIN BS 1203 TO BS 1225 LT SIDE IAW B727 SRM 51-30-2.  FABBED NEW SKIN MAT USED 2024 T3 .040 PO NR 9002219 DIM 41 1/2 X 28 3/4 IAW B727 SRM 53-30-2 FIG 3.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW SKIN AT 1213 BETWEEN STR 28L AND 29L IAW B727 SRM 53-30-2 FIG 3 AND 51-30-2.
